# SDR MWEA00057

- Difficulty date: February 8, 2000
- Submitted: February 15, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 85,815 hours, 88,805 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Spar
- Part number: 59180501
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN LEFT ELEVATOR FORWARD SPAR FITTING NEAR ROOT AT APPROXIMATE STATION XE14.5.  MAINTENANCE REMOVED AND REPLACED FITTING.
